umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Some edge correction methods for marked spatio-temporal point process models
Mathematical Sciences, Chalmers University of Technology and University of Gothenburg.ORCID iD: 0000-0002-6721-8608
Mathematical Sciences, Chalmers University of Technology and University of Gothenburg.ORCID iD: 0000-0003-4115-6530
2011 (English)In: Computational Statistics & Data Analysis, ISSN 0167-9473, E-ISSN 1872-7352, Vol. 55, no 7, p. 2209-2220Article in journal (Refereed) Published
Abstract [en]

Three edge correction methods for (marked) spatio-temporal point processes are proposed. They are all based on the idea of placing an approximated expected behaviour of the process at hand (simulated realisations) outside the study region which interacts with the data during the estimation. These methods are applied to the so-called growth-interaction model. The specific choices of growth function and interaction function made are purely motivated by the forestry applications considered. The parameters of the growth and interaction functions, i.e. the parameters related to the development of the marks, are estimated using the least-squares approach together with the proposed edge corrections. Finally, the edge corrected estimation methods are applied to a data set of Swedish Scots pine.

Place, publisher, year, edition, pages
Elsevier, 2011. Vol. 55, no 7, p. 2209-2220
Keywords [en]
Edge correction, Forest data, Least squares estimation, Spatio-temporal marked point processes
National Category
Probability Theory and Statistics
Research subject
Statistics; Mathematical Statistics
Identifiers
URN: urn:nbn:se:umu:diva-144800DOI: 10.1016/j.csda.2011.01.022ISI: 000290081300001OAI: oai:DiVA.org:umu-144800DiVA, id: diva2:1182864
Available from: 2018-02-14 Created: 2018-02-14 Last updated: 2018-06-09Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full texthttps://www.sciencedirect.com/science/article/pii/S0167947311000417

Authority records BETA

Cronie, OttmarSärkkä, Aila

Search in DiVA

By author/editor
Cronie, OttmarSärkkä, Aila
In the same journal
Computational Statistics & Data Analysis
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 42 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf